# SDR UIEA2024083000869

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MAIN FLAP MOST O/B SEAL PAN PANEL SCREW HOLE FOUND ELONGATED.(  PERFORMED PERMANENT REPAIR AS PER SRM 51-70-05 REPAIR 7. NO FURTHER DEFECTS NOTED.  )
